Physical Review D, ( ISI ), Volume (2011), No (84), Year (2011-12) , Pages (126019-126019)

Title : ( S duality of the D3-brane S matrix )

Authors: Mohammad Reza Garousi ,

Citation: BibTeX | EndNote

There is a conjecture in the literature that indicates the tree-level S-matrix elements of graviton become symmetric under the SL(2,Z) transformation after including the loops and the nonperturbative effects. Using the Ward identity corresponding to the global S-duality transformations, this conjecture can be extended to other S-matrix elements as well. While the SL(2,Z) transformation on the background dilaton is nonlinear, the Ward identity dictates the S-duality transformations on external states should be the linearized SL(2,R) transformations. We examine in details various S-matrix elements involving massless closed string and/or open string vertex operators on the world volume of D _3 -brane in favor of this conjecture.

Keywords

, S-matrix, S-duality,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1025123,
author = {Garousi, Mohammad Reza},
title = {S duality of the D3-brane S matrix},
journal = {Physical Review D},
year = {2011},
volume = {2011},
number = {84},
month = {December},
issn = {1550-7998},
pages = {126019--126019},
numpages = {0},
keywords = {S-matrix; S-duality; D-brane},
}

[Download]

%0 Journal Article
%T S duality of the D3-brane S matrix
%A Garousi, Mohammad Reza
%J Physical Review D
%@ 1550-7998
%D 2011

[Download]